Please use this identifier to cite or link to this item:
|Title:||Smoothly parameterized Cech cohomology of complex manifolds|
|Author:||Bailey, Toby N.|
Eastwood, Michael George
Gindikin, Simon G.
|Citation:||Journal of Geometric Analysis, 2005; 15 (1):9-23|
|Publisher:||Mathematica Josephina Inc|
|School/Discipline:||School of Mathematical Sciences : Pure Mathematics|
|Toby Bailey, Michael Eastwood, and Simon Gindikin|
|Abstract:||A Stein covering of a complex manifold may be used to realize its analytic cohomology in accordance with the Cˇech theory. If, however, the Stein covering is parameterized by a smooth manifold rather than just a discrete set, then we construct a cohomology theory in which an exterior derivative replaces the usual combinatorial Cˇech differential. Our construction is motivated by integral geometry and the representation theory of Lie groups.|
|Keywords:||Complex manifold; mixed manifold; Cech cohomology|
|Description:||© 2005 The Journal of Geometric Analysis|
|Appears in Collections:||Pure Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.